# SDR ERH2006F00001

- Difficulty date: September 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N1292F
- Make and model: Cessna A185F
- Aircraft serial: 18502668
- Engine: Cont IO520*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Reinforcement
- Part number: 07321061
- Condition: Unserviceable
- Location: Horizontal Stab
- Part time: 8,460 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT ATTACH POINTS OF THIS 185 HORIZONTAL STABILIZER ARE STRUCTURALLY REINFORCED WITH AN INTERNAL REINFORCEMENT TRIANGLE BRACKET, PN 0732106, AND 0732106-1.  CRACKS IN THESE REINFORCEMENTS WERE FOUND AROUND THE WASHERS OF THE ATTACH HARDWARE, AND IN THE RADIUS OF THE ANGLE.  IDENTIFICATION OF THIS PROBLEM CAN BE ACCOMPLISHED BY OBSERVING EXCESSIVE FORE AND AFT MOVEMENT OF THE HORIZONTAL STABILIZER WHILE OBSERVING THE REAR ATTACH FITTING.  IF THE FITTING SHOWS SIGNS OF GAP BETWEEN THE SKIN AND FITTING WHILE TESTING THE MOVEMENT FORE AND AFT, THIS IS PROBABLE CAUSE FOR FURTHER INVESTIGATION OF THE INTERNAL REINFORCEMENT TRIANGLE BRACKETS.  THIS AREA IS MOST EASILY INSPECTED BY REMOVING THE ELEVATORS AND USING
